# SDR USAA2010030990543

- Difficulty date: March 8, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 18,848 hours, 6,951 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499003
- Part serial: 7214
- Condition: Contaminated
- Location: Cabin
- Part time: 33,227 hours, 13,524 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 259 - PHL - CABIN ODOR - DURING CLIMB HAD "DIRTY SOCK" SMELL IN COCKPIT.  MAINTENANCE REMOVED AND REPLACED THE O-ZONE FILTER IAW AIRBUS MAINTENANCE MANUAL 21-51-41-400-001-0.
